We want to ensure that Boundless 2018 is accessible to EVRYONE! Therefore, just like for Boundless 2016, we are live-streaming the event for those that cannot participate face-to-face! Are you excited? We certainly are!

How it is all going to work?

Are you wanting to participate virtual for Boundless 2018? It’s simple, just tune in to the AYAN Facebook page.

DAY 1: SATURDAY, 22nd September

We’ve got a jam packed schedule, and it’s all confirmed! Check out our Live-stream Program below to see what’s happening. Energy level required: High!

8:45AM

Summit Opening

Duration: 15 Minutes

Sarah Lance, CEO of St John Ambulance (NSW) will welcome participants to Boundless 2018 and share a bit about her leadership journey.

9:00AM

Ice-breaker

Duration: 15 Minutes

Our face-to-face participants will need a little energiser to get them prepared for the day. Sorry live-streamers, this will not be streamed. Tune in for the Plenar Session at 9.15 though!

9:15AM

Plenary Session

Duration: 45 Minutes

Our very special guest, Jacci Tatnell, Head of Youth and Schools Programmes, St John New Zealand—will share a bit about youth and schools programmes in St John NZ.

10:00AM

Morning tea

See you in 30 minutes!

10:30AM

Presentation: The Thankyou story

Speaker: Pete Yao, Chief Impact Officer, Thankyou

Duration: 45 Minutes

Pete is Chief Impact Officer at Thankyou, a social enterprise that exists to empower people to play a part in ending global poverty through simple everyday purchases. Thankyou gives 100% of profits from its range of over 45 consumer products across water, body care, food and baby to fund access to safe water, sanitation and maternal and child health respectively. So far, they’ve given more than $5.5 million to help hundreds of thousands of people in need.

Pete’s knowledge of international development and passion for the developing world paved the way to his current role, ensuring all of Thankyou’s projects are sustainable, cutting edge and committed to empowering communities. He shares the story of Thankyou so far, his vast knowledge of international development, as well as Thankyou’s global goals.

11:15AM

Consultation: Roses and thorns

Duration: 30 minutes

What are the things that smell like roses and needle you like prickly thorns about St John? The chances are that every participant will have something to say on this topic! Live-streamers can join in on the consultation by taking our survey. Check the AYAN Facebook page to access it.

11:45AM

Question & answer session

Having a vision and how to get there.

Participants will hear from St John leaders, including CEOs, Board members and senior Managers. Unfortunately, this session will not be live-streamed, but will be available to view following the event.

12:15PM

Lunch

Duration: 45 minutes

We will be back at 1:45 with our next speaker, Dr Alex Cardenas from St John NSW.

1:00PM

Body percussion

Duration: 45 minutes

This will definitely not be live-streamed (due to reasons of possible embarrassing content!). We will be back at 1:45 with our next speaker, Dr Alex Cardenas from St John NSW.

1:45PM

Online simulation and clinical decision-making

SPEAKER: ALEX CARDINAS, ST JOHN NSW

Online simulation and clinical decision-making. This topic makes us swoon! Learn about the role of online simulation in improving clinical practice and methods of clinical decision-making.

2:30PM

Consultation: Why young people leave

Both the 2016 and 2017 National Youth Member Survey results tell us that lots of young members have thought about leaving in the last 12 months. Thoughts of leaving also relate to length of membership—that is, the longer you stay the more likely you are to feel like leaving St John. Can you shed light on why? Share you ideas and opinions during this consultation and we will advocate our results to senior leaders in the organisation.

Join in on the consultation via survey. Visit the AYAN Facebook page to access it.

3:30PM

Afternoon tea

Duration: 30 Minutes

See you soon.

4:00PM

Presentation: Young people making an impact

SPEAKER: AN INSPIRATIONAL YOUNG PERSON FROM ORANGE SKY

Duration: 45 Minutes

Orange Sky Australia is the world’s first free mobile laundry service for people experiencing homelessness – an idea founded in a Brisbane garage by two 20-year-old mates, Nic Marchesi and Lucas Patchett. In late 2014, the boys installed a couple of washing machines and dryers in the back of their old van and visited parks around Brisbane to wash and dry clothes for free. What started as an idea to improve hygiene standards and restore dignity to people doing it tough has evolved into something much bigger and more powerful.

4:45PM

Consultation: Safety in divisions and at events

Duration: 30 Minutes

The 2017 National Youth Member Survey results told us that a proportion of young members don’t always feel safe at their division or group, or while attending events. AYAN and the organisation’s leaders want to know more about why this is, so we will be seeking your experiences and opinions during this consultation session.

Live-streamers can join us via a survey found on the AYAN Facebook page.

5:00PM

That’s a wrap for Day 1!

Thanks for joining us!

DAY 2: SUNDAY

Day 2 of the summit will be half day, allowing for attendees to travel back home and rest up before the week starts up again. Or stay in sunny Sydney for a mini holiday. We welcome back out live-streamers!

9:00AM

Ice-breaker

Duration: 15 Minutes

Sorry folks, this won’t be live-streamed. Join us at 9.15am to find out about AYAN!

9:15AM

PRESENTATION: THE AUSTRALIAN YOUTH ADVISORY NETWORK

SPEAKERS: THE AYAN TEAM

Ever wondered who we are, what we do and why we do it? Wonder no more. The AYAN team is here to give you the low down on all things AYAN.

9:45AM

PRESENTATION: MUSIC FESTIVALS AND THE CHALLENGES FOR EMERGENCY SERVICES

SPEAKER: ELLIOT WILLIAMS – STATE PARAMEDIC, ST JOHN (NSW)

Ever wondered about the challenges of music festivals for organisations like St John and others? What are the strategies used to overcome these challenges? Elliot will answer many of your questions during his informative presentation.

10:30AM

MORNING TEA

Back in 30!

11:00AM

PRESENTATION: PEER SUPPORT IN ST JOHN

SPEAKER: DIDIER MOUTIA – PEER SUPPORT OFFICER, ST JOHN (NSW)

Mental well-being is important for all human beings, but especially so for those on the front line as first-responders. Peer support plays an important role in maintaining a healthy headspace. Find out about its role in St John and the NSW approach in Didier’s presentation.

11:45AM

CONSULTATION: ELEARNING IN ST JOHN

Ever used St John’s eLearning courses during your membership? Are they quality products and how do they stack up against other organisation’s eLearning courses? Tell us what you think and how St John can do it better! The results from this session will be provided to the National Training Quality Group.

Join in by accessing the survey via the AYAN Facebook page.

12:15AM

A FAREWELL FROM AYAN!

We’ll be saying farewell to all you amazing young people who made Boundless 2018 a success.

How it is all going to work?

Are you wanting to participate virtual for boundless 2018? It’s simple, just go to the AYAN Facebook page. You can even participate in the consultations online!